# SDR UIEA2019092505570

- Difficulty date: September 24, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 89,643 hours, 23,076 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning System
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

"CABIN ALT AUTO 2" STATUS MESSAGE AFTER LANDING. PERFORMED CABIN PRESSURE BITE PER FIM 21-31 FT 803. SYSTEM CHECKS OK.
